# SDR DXTA2019051702404

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 680A
- Aircraft serial: 5605654
- Aircraft time: 11,641 hours, 8,930 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Deformed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE INDICATION ON RIGHT ENGINE WHILE CLIMBING OUT OF APPROXIMATELY FL190. WHEN THROTTLE WAS BROUGHT TO IDLE, THE FIRE LIGHT EXTINGUISHED IN ABOUT 3 SECONDS. AFTER LANDING, CFR CREWS COULD NOT IDENTIFY ANY HOT SPOTS WITH FLIR EQUIPMENT. COWLING FELT COOL TO THE TOUCH. THERE WERE NO OTHER PHYSICAL SIGNS OF FIRE ANYWHERE ON THE ENGINE COWLING, EXHAUST OR PYLON. ****CORRECTIVE ACTION**** ARRIVED AT AIRCRAFT INSPECTED COWLING NO SIGNS OF HEAT DAMAGE. OPENED COWLING INSPECTED LOWER FIRE LOOP NO DEFECTS NOTED INSPECTED ALTERNATOR NO DEFECT NOTED. REMOVED UPPER COWL AND FOUND WIGGINS FITTING SEAL JUST ABOVE PYLON DEFORMED AND SLIGHT DESCOLORATION ON COWLING. RAN ENGINE AND FOUND SIGNIFICANT LEAK FROM FITTING. REMOVED BLEED LINE AND REPLACED SEALS AS REQUIRED REF AMM CH36-11-00 C/W LEAK CHECKS NOTED NOTED. REINSTALLED UPPER AND LOWER COWLS AS REQUIRED.
